MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION 7FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION 7FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0470-01
Medical Device Problem Codes Pacing Problem (1439); Device Sensing Problem (2917); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
User called into emergency support program line to request support with an unable to update timing alarm and unable to calibrate intra-aortic balloon (iab) optical sensor messages.(b)(6), an icu rn, stated that ap numbers have been inconsistent for a few days.A screenshot of the iabp monitor revealed an arterial waveform with significant artifact using the fo sensor as the ap source.Esp personnel recommended (b)(6) to place the pump on standby and flush the inner lumen for 20-30 seconds.She followed the instructions; however, this did not resolve the artifact.Esp personnel recommended (b)(6) switch to the inner lumen as the ap source.(b)(6) switched to the inner lumen and zeroed without difficulty.A screenshot of the iabp monitor revealed an appropriate waveform, however suboptimal augmentation was noted.Esp personnel recommended a chest xray to ensure the distal marker was located in between the second and third intercostal space.Esp personnel also requested (b)(6) place the pump in 1:2 to check timing.Esp personnel brought the native arterial waveform to (b)(6) attention as it was very difficult to see a dicrotic notch that would allow us to verify appropriate timing.(b)(6) was unsure if the patient was diagnosed with aortic insufficiency.She also stated she felt it was not in their scope to adjust timing, if needed.(b)(6) placed the pump back into 1:1 frequency.She stated she would discuss with the physician or app.A few minutes later, (b)(6) followed up and sent a chest xray which revealed the distal marker in between the second and third intercostal space.She had no other questions.(b)(6) the dayshift rn, followed up with a picture of the iabp monitor.(b)(6) was requesting assistance to verify timing.Esp personnel provided a screenshot of the iabp monitor in 1:2 frequency.Esp brought to (b)(6) attention the dicrotic notch was difficult to assess and the importance of a dicrotic notch when verifying timing.(b)(6) placed the pump back into 1:1 frequency.She stated she would discuss with the physician and call back if she have any additional questions.There was no patient harm or injury reported.
 
Additional Manufacturer Narrative
Other contact phone number: (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id: (b)(4).
 
Additional Manufacturer Narrative
Updated fields b4 g3 g6 h2 h3 h6 type of investigation investigation findings component code investigation conclusions h11.Additional initial reporter is katie.User called into emergency support program line to request support with an unable to update timing alarm and unable to calibrate intra aortic balloon iab optical sensor messages icu rn stated that ap numbers have been inconsistent for a few days a screenshot of the iabp monitor revealed an arterial waveform with significant artifact using the fo sensor as the ap source esp personnel recommended nurse to place the pump on standby and flush the inner lumen for 2030 seconds she followed the instructions however this did not resolve the artifact esp personnel recommended nurse switch to the inner lumen as the ap source nurse switched to the inner lumen and zeroed without difficulty a screenshot of the iabp monitor revealed an appropriate waveform however suboptimal augmentation was noted esp personnel recommended a chest xray to ensure the distal marker was located in between the second and third intercostal space esp personnel also requested nurse place the pump in 12 to check timing esp personnel brought the native arterial waveform to nurse attention as it was very difficult to see a dicrotic notch that would allow us to verify appropriate timing nurse was unsure if the patient was diagnosed with aortic insufficiency she also stated she felt it was not in their scope to adjust timing if needed nurse placed the pump back into 11 frequency she stated she would discuss with the physician or app a few minutes later nurse followed up and sent a chest xray which revealed the distal marker in between the second and third intercostal space she had no other questions nurse the day shift rn followed up with a picture of the iabp monitor katie was requesting assistance to verify timing esp personnel provided a screenshot of the iabp monitor in 12 frequency esp brought to nurse attention the dicrotic notch was difficult to assess and the importance of a dicrotic notch when verifying timing katie placed the pump back into 11 frequency she stated she would discuss with the physician and call back if she have any additional questions there was no patient harm or injury reported.
 
Event or Problem Description
N/a.

Brand Name
SENSATION 7FR. 40CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key23992958
Report Number2248146-2026-0000120
Device Sequence Number10509631
Product Code DSP
UDI-Device Identifier10607567106779
UDI-Public(01)10607567106779(10)3000487060(17)280701(11)250701
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0470-01
Device Catalogue Number0684-00-0470-01
Device Lot Number3000487060
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CS300
Patient Age84 YR
Patient SexMale
Patient Weight81 KG